# SDR SWIA2021091361062

- Difficulty date: August 17, 2021
- Submitted: September 13, 2021
- Operation: Air carrier
- Aircraft: N432SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7548
- Aircraft time: 42,603 hours, 37,773 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Condition: Gouged
- Location: Cargo Door Seal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR UPPER AFT SEAL RETAINER GOUGED.    (FILED CLOSED)    REMOVED AND REPLACED CARGO DOOR UPPER AFT SEAL RETAINER IN REF TO SRM 51-42-06. COMPLIED WITH TASK CARD 51-900-1003-SKY AND COMPLETED M-337.
